Publications of F. Barillari

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  2002, with author Barillari F., in the category ALL (or show them all):   (Items found: 1)


2002  [top]
  • Barillari F., Nardelli E., Pepe M.: Fully Dynamic Search Trees can be Balanced in $O(\log2 N)$ Time, Journal of Parallel and Distributed Computing 62 (11), 1617-1628, 2002
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -